# SDR SWAA2020050432328

- Difficulty date: March 12, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 69,225 hours, 40,698 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER SURFACE SLAT 1 ON SKIN LOCATED SLAT STATION 451.97 LT WING / REPAIRED LOWER SURFACE SLAT NO.1 SKIN LOCATED STA 451.97 LT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8
